# SDR DL76L011939

- Difficulty date: December 14, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 19,996 hours, 3,158 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Tolerance
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM ATL CREW UNABLE TO RAISE GEAR HANDLE PAST OFF POSITION.  ALSO HAD AUTOBRAKES FAIL MESSAGE AND A LEFT/RIGHT ICE DETECTOR FAIL MESSAGE.  REMOVED AND REPLACED RELAYS K147AND K209, NO HELP.  RANG TILT SENSORS S246S245S268ANDS267 ALL OK.  INSTALLED KNOWN GOOD PSEU, NO HELP.  INSTALLED ORIGINAL TS PER MM 32-09-02, FOUND S245 AND S267 OF TOLERANCE.  ADJUSTED GAP, SYSTEM CHECK GOOD.
